| Catalog Number |
514.303 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the surgical tech tried to reattach the sleeve to the stem which caused the sleeve to break, rendering the stem unable to push the contents up the cylinder.A different kit was opened, mixed and implanted.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided photograph identified that the top of the plunger sleeve has fractured off.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed via provided photograph.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.